# SDR CALA2009040700181

- Difficulty date: April 6, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 17,995 hours, 5,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LEFT TRANSITION PANEL FROM STA 500 TO 500E CORRODED.  REMOVED DAMAGED SECTION OF TRANSITION PANEL, FABRICATED DOUBLER, TREATED, PRIMED AND INSTALLED PER SRM 53-00-53, REPAIR 5.
